MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient (pt) had discomfort in their toes following trial implant procedure.The physician decided to remove the leads within 30 minutes of the procedure completion due to this.The cause is unknown, and it is unknown if the issue has been resolved.The leads were discarded.The rep provided the serial number of the wens, and noted it was unknown if the issue had been resolved but the information was confirmed with the physician.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 977d260, lot# (b)(6) serial#, implanted: on (b)(6) 2026, explanted: on (b)(6) 2026, product type: screening device, product id: 977d260, lot#: (b)(6) serial#, implanted: on (b)(6) 2026, explanted: on (b)(6) 2026, product type: screening device.Section d information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot#: (b)(6), ubd: 24-dec-2029, udi#: (b)(4); product id: 977d260, serial/lot#: (b)(6), ubd: 24-dec-2029, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25578146
Report Number2182207-2026-01712
Device Sequence Number5165731
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270608
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/22/2026
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale